JournalsrmiVol. 26, No. 1pp. 115–132

On the Conley decomposition of Mather sets

  • Patrick Bernard

    Université de Paris Dauphine, France
On the Conley decomposition of Mather sets cover
Download PDF

Abstract

In the context of Mather’s theory of Lagrangian systems, we study the decomposition in chain-transitive classes of the Mather invariant sets. As an application, we prove, under appropriate hypotheses, the semi-continuity of the so-called Aubry set as a function of the Lagrangian.

Cite this article

Patrick Bernard, On the Conley decomposition of Mather sets. Rev. Mat. Iberoam. 26 (2010), no. 1, pp. 115–132

DOI 10.4171/RMI/596